# SDR GTIA030454

- Difficulty date: June 14, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Loose
- Location: Pseu
- Component: Pseu
- Component part number: 833605
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WITH GEAR UP, LANIDNG GEAR DOOR OPEN LIGHT WAS ON, THERE WERE NO GER UNSAFE LIGHTS ON LIGHT STAYED ON AN HR AND THEN EXTINGUISHED.  IN CLIMB, THE LANDING GEAR DOOR OPEN LIGHT CAME ON WITHOUT A GEAR UNSAFE LIGHT. AFTER LEVELING OFF AT ALT, THE LIGHT EXTINGUISHED.  GEAR DOOR OPEN LIGHT COMES ON ITNERMITTENTLY IN FLIGHT.  GEAR DOOR OPEN LIGHT ILLUMINATES INTERMITTENTLY.  FOUND LOOSE CONNECTOR FOR GEAR DOOR UP, SECURED CONNECTOR AND CYCLED GEAR DOOR SEVERAL TIMES, NO DEFECTS NOTED.  T/S MLG DOOR INDICATOR DETERMINED THE TARGET TO SENSOR GAP OUT OF LIMITS ON BOTH GEAR DOORS, ADJUSTED GAP ON BOTH DOORS, OPS CHECK GOOD.  REMOVED AND REPLACED PSEU OPS CHECK PASS.  T/S PSEU, FAILED LEFT MAIN GEAR DOOR SENSOR R/R LEFT MA
